Works matching DE "CONTINUED fractions"
Results: 764
On the Number of Negative Eigenvalues of a One-Dimensional Schrödinger Operator with Point Interactions.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 1, p. 27, doi. 10.1023/A:1027396004785
- By:
- Publication type:
- Article
Problems in Calculating Moments and Distribution Functions of Ladder Heights.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 2, p. 195, doi. 10.1007/s10958-016-3021-9
- By:
- Publication type:
- Article
Some Sets of Relative Stability Under Perturbations of Branched Continued Fractions with Complex Elements and a Variable Number of Branches.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 1, p. 11, doi. 10.1007/s10958-016-2818-x
- By:
- Publication type:
- Article
Stability in the Calculation of Two-Dimensional Continued Fractions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 3, p. 277, doi. 10.1007/s10958-015-2445-y
- By:
- Publication type:
- Article
Estimates of the Rate of Pointwise and Uniform Convergence for One-Periodic Branched Continued Fractions of a Special Form.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 3, p. 289, doi. 10.1007/s10958-015-2446-x
- By:
- Publication type:
- Article
Some Circular Regions of Convergence for Branched Continued Fractions of a Special Form.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 4, p. 491, doi. 10.1007/s10958-015-2262-3
- By:
- Publication type:
- Article
Poison Limit for Two-Dimensional Toral Automorphism Driven by Continued Fractions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 2, p. 139, doi. 10.1007/s10958-014-1841-z
- By:
- Publication type:
- Article
Two-dimensional regular C -fractions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 5, p. 485, doi. 10.1007/s10958-013-1410-x
- By:
- Publication type:
- Article
On convergents of certain values of Tasoev continued fractions associated with diophantine equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 5, p. 498, doi. 10.1007/s10958-013-1411-9
- By:
- Publication type:
- Article
A formula of difference for one of the figured approximants of two-dimensional continued fractions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 5, p. 631, doi. 10.1007/s10958-013-1276-y
- By:
- Publication type:
- Article
On the maximal error in the approximation of irrational functions of resolvent integral operators by continued fractions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 5, p. 646, doi. 10.1007/s10958-013-1277-x
- By:
- Publication type:
- Article
Generalization of continued fractions. ІІ.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 1, p. 46, doi. 10.1007/s10958-012-0851-y
- By:
- Publication type:
- Article
Generalization of continued fractions. I.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 1, p. 54, doi. 10.1007/s10958-012-0797-0
- By:
- Publication type:
- Article
On the expansion of some functions in a two-dimensional g-fraction with independent variables.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 3, p. 320, doi. 10.1007/s10958-012-0687-5
- By:
- Publication type:
- Article
Symmetry of cuts in fields of formal power series.
- Published in:
- Algebra & Logic, 2008, v. 47, n. 2, p. 100, doi. 10.1007/s10469-008-9001-5
- By:
- Publication type:
- Article
SIMPLE CONTINUED FRACTIONS FOR CENTERED POLYGONAL NUMBERS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2022, v. 176, n. 2, p. 197
- By:
- Publication type:
- Article
MULTILINEAR FEFFERMAN-STEIN INEQUALITY AND ITS GENERALIZATIONS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 1, p. 83
- By:
- Publication type:
- Article
Some asymptotic results for the continued fraction expansions with odd partial quotients.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 7, p. 3011, doi. 10.55730/1300-0098.3315
- By:
- Publication type:
- Article
On parabolic and elliptic elements of the modular group.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 7, p. 2751, doi. 10.55730/1300-0098.3299
- By:
- Publication type:
- Article
Relation between matrices and the suborbital graphs by the special number sequences.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 3, p. 753, doi. 10.55730/1300-0098.3121
- By:
- Publication type:
- Article
The Möbius transformation of continued fractions with bounded upper and lower partial quotients.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 3, p. 813, doi. 10.3906/mat-1912-85
- By:
- Publication type:
- Article
An involution of reals, discontinuous on rationals, and whose derivative vanishes a.e.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1770, doi. 10.3906/mat-1903-34
- By:
- Publication type:
- Article
On the continued fraction expansion of some hyperquadratic functions.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 2, p. 191, doi. 10.3906/mat-1303-61
- By:
- Publication type:
- Article
A note on the lévy constant for continued fractions.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 315, doi. 10.3906/mat-0803-12
- By:
- Publication type:
- Article
Continued fractions for bi-periodic Fibonacci sequence.
- Published in:
- Annales Mathematicae et Informaticae, 2023, v. 59, p. 1, doi. 10.33039/ami.2023.05.002
- By:
- Publication type:
- Article
Chapter Three: Hyperelliptic Continued Fractions and Generalized Jacobians: Minicourse Given by Umberto Zannier.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 202, p. 56
- By:
- Publication type:
- Article
Chapter One: Introduction.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 202, p. 1
- Publication type:
- Article
Chapter Twenty-Two: Existence of Many Large Orbits.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 198, p. 219
- By:
- Publication type:
- Article
Packing measure and dimension of the limit sets of IFSs of generalized complex continued fractions.
- Published in:
- Journal of Difference Equations & Applications, 2025, v. 31, n. 1, p. 32, doi. 10.1080/10236198.2024.2387617
- By:
- Publication type:
- Article
Iteration of a certain continued fraction map.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 5, p. 561, doi. 10.1080/10236198.2023.2222194
- By:
- Publication type:
- Article
Polynomial continued fractions for exp(π).
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 4, p. 377, doi. 10.1080/10236198.2023.2204979
- By:
- Publication type:
- Article
Reversing the paths in the Ducci tree.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 6, p. 885, doi. 10.1080/10236198.2021.1944125
- By:
- Publication type:
- Article
On the zero-multiplicity of the k-generalized Fibonacci sequence.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 11/12, p. 1564, doi. 10.1080/10236198.2020.1857749
- By:
- Publication type:
- Article
Hausdorff measures and packing measures of limit sets of CIFSs of generalized complex continued fractions.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 1, p. 104, doi. 10.1080/10236198.2019.1709063
- By:
- Publication type:
- Article
Jacobi matrices generated by ratios of hypergeometric functions.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 2, p. 267, doi. 10.1080/10236198.2017.1404589
- By:
- Publication type:
- Article
Ducci sequences of triples and continued fractions.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 3, p. 411, doi. 10.1080/10236198.2015.1101459
- By:
- Publication type:
- Article
GAUSS-LIKE CONTINUED FRACTION SYSTEMS AND THEIR DIMENSION SPECTRUM.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 1, p. 17, doi. 10.14321/realanalexch.34.1.0017
- By:
- Publication type:
- Article
Linear fractional transformations and nonlinear leaping convergents of some continued fractions.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 1, p. 1, doi. 10.1007/s40993-020-0187-5
- By:
- Publication type:
- Article
On the transcendance of quasi-periodic Rosen continued fractions.
- Published in:
- Arabian Journal of Mathematics, 2024, v. 13, n. 3, p. 573, doi. 10.1007/s40065-024-00478-9
- By:
- Publication type:
- Article
Issue Information ‐ TOC.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 10, p. 2219, doi. 10.1002/cpa.22064
- Publication type:
- Article
A 2‐component Camassa‐Holm Equation, Euler‐Bernoulli Beam Problem, and Noncommutative Continued Fractions.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 10, p. 2335, doi. 10.1002/cpa.22079
- By:
- Publication type:
- Article
Continued Fractions and Hankel Determinants from Hyperelliptic Curves.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 11, p. 2310, doi. 10.1002/cpa.21923
- Publication type:
- Article
NATURAL ANTHRAQUINONEFROM THE BARK OF Cinchona officinalis L.
- Published in:
- Rasayan Journal of Chemistry, 2019, v. 12, n. 2, p. 519, doi. 10.31788/RJC.2019.1221831
- By:
- Publication type:
- Article
LAGRANGE'S BOUND ON THE VALUES OF THE POSITIVE ROOTS OF POLYNOMIALS.
- Published in:
- Serdica Journal of Computing, 2018, v. 12, n. 4, p. 227
- By:
- Publication type:
- Article
Transient Solution of an M/M/1 Retrial Queue with Reneging from Orbit.
- Published in:
- Applications & Applied Mathematics, 2018, v. 13, n. 2, p. 628
- By:
- Publication type:
- Article
Explicit continued fraction expansion of a rational root of 1+x−1$1+x^{-1}$ over Fp$\mathbb {F}_p$.
- Published in:
- Mathematika, 2024, v. 70, n. 4, p. 1, doi. 10.1112/mtk.12271
- By:
- Publication type:
- Article
Extremal values of semi‐regular continuants and codings of interval exchange transformations.
- Published in:
- Mathematika, 2023, v. 69, n. 2, p. 432, doi. 10.1112/mtk.12185
- By:
- Publication type:
- Article
Analysis of stationary fluid queue driven by state-dependent birth-death process subject to catastrophes.
- Published in:
- Scientia Iranica. Transaction D, Computer Science & Engineering & Electrical Engineering, 2024, v. 31, n. 14, p. 1149, doi. 10.24200/sci.2022.57036.5030
- By:
- Publication type:
- Article
CONTINUED FRACTIONS, INTERMEDIATE FRACTIONS AND THEIR RELATION TO THE BEST APPROXIMATIONS.
- Published in:
- Journal of Science & Arts, 2020, v. 20, n. 3, p. 545, doi. 10.46939/J.Sci.Arts-20.3-a05
- By:
- Publication type:
- Article
CERTAIN NEW MODULAR IDENTITIES FOR RAMANUJAN'S CUBIC CONTINUED FRACTION.
- Published in:
- New Zealand Journal of Mathematics, 2012, v. 42, p. 157
- By:
- Publication type:
- Article